# SDR FDEA202410101480

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63134
- Aircraft time: 2,576 hours, 1,300 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 2 Slat
- Component: Slat, Boeing
- Component part number: 114T4102409G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED DENT DAMAGE TO NR 2 SLAT TE WEDGE.  DISCOVERED THAT DAMAGE IS OUT OF LIMITS IAW SRM 57-43-02-1A ALL DENTS MUCH LESS THAN 0.120" IN DEPTH. A FEW DENTS SLIGHTLY LESS THAN 1" FROM EDGE, REQ A REPAIR. ALL DENTS FOUND SMOOTH, FREE OF SHARP CREASES, GOUGES, OR CRACKS & NO DEBONDS OR DELAM.  SOME DENTS WERE FOUND TO BE ACCEPTABLE AS-IS. DENTS NUMBERED 231, 232, 241, 243,  384, & 425, 426 WILL REQ REPIR IAW SRM 51-70-10, REP 2 OR REP 4.  EA H-5750-T0380783 REV A WHICH PROVIDES INSTRUCTIONS TO FILL ALL DENTS THAT ARE DEEPER THAN 0.003 INCH WITH A A/Y < 30 IAW SRM 51-70-01.  REPAIRS ACCOMPLISHED IAW SRM.
